# SDR AALA201703109022

- Difficulty date: March 9, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 50,822 hours, 20,894 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Tab
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AILERON TRIM TAB UPPER SURFACE IS MISSING PAINT 9 BY 9 AND HAS A CRACK AT OUTBOARD 11 3/4 IN LONG BY RIGHT SIDE OF HINGE.  REMOVED RIGHT AILERON TAB AND REINSTALLED AFTER REPAIR IAW AMM 27-11-21. NO ADJUSTMENTS REQUIRED TO TAB WEIGHTS. OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
